# SDR UALA2010090903345

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 42,031 hours, 5,029 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 49abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 49ABC EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT.
